MathSciNet Relay Station
MathSciNet bibliographic data
MR976591 57N70 (57M25 57N10 57R55)
Cochran, Tim D.; Gompf, Robert E. Applications of Donaldson's theorems to classical knot concordance, homology $3$-spheres and property $P$. Topology 27 (1988), no. 4, 495–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement